# SDR RAIA2020040160005

- Difficulty date: February 26, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PYLON INSIDE ACCESS PANEL 424DB UPPER "U" CHANNEL SUPPORT STIFFNER, P06 X22901.50 IS CRACKED AT O/B END....R&R UPPER "U" CHANNEL IN R/H PYLON ACCESS PANEL 424DB.
